# SDR 98ZZZX1508

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7004206901
- Condition: Failed
- Location: Csas
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CSAS COMPUTER PITCH AND ROLL LIGHT STAYS ON.  REMOVED AND REPLACED.
